MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10047-019-01132-4

Медицинская библиотека · Journal of artificial organs : the official journal of the Japanese Society for Artificial Organs · 2019

Extracorporeal therapy for amlodipine poisoning.

Ramanathan Kollengode, Mohanty Bishwabikash, Tang Simeon, MacLaren Graeme

Клинический случайСтатьяПеревод в очереди

Аннотация

A young male presented in refractory shock from amlodipine poisoning despite vasopressors, insulin-normoglycemia therapy, calcium gluconate and glucagon. He needed venoarterial ECMO for hemodynamic support and TPE to remove protein-bound amlodipine. The use of extracorporeal membrane oxygenation (ECMO) for cardiotoxic poisoning and Total Plasma Exchange (TPE) in removing drugs has been described in the literature. We report a rare case where both lifesaving extracorporeal therapies were used in a patient with a severe drug overdose. Stabilizing hemodynamics with ECMO combined with TPE for drug removal is a feasible strategy in unstable patients with amlodipine overdose.

Для цитирования: Ramanathan Kollengode, Mohanty Bishwabikash, Tang Simeon, MacLaren Graeme. Extracorporeal therapy for amlodipine poisoning.. Journal of artificial organs : the official journal of the Japanese Society for Artificial Organs. 2019. DOI: 10.1007/s10047-019-01132-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.